# SDR HNAA2010112200248

- Difficulty date: November 17, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 63,582 hours, 72,354 cycles
- Engine: Pwa PW120A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PAX DOOR WARNING LIGHT ILLUMINATED.  R & R DOOR CLOSED PROX SENSOR IAW MM 52-10-00.  OPS CHECKED GOOD.
